# SDR C2XA09RI107

- Difficulty date: May 22, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 16,696 hours, 12,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 14540853401
- Part serial: 145622
- Condition: Out Of Adjust
- Location: Main Door
- Part time: 16,696 hours, 12,749 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2399 - EWR - FLIGHT CREW REPORTED MAIN CABIN DOOR STUCK AND HARD TO OPEN.  EWR MX PERFORMED MAIN DOOR ACTUATING HANDLE TEST AND ADJUSTMENT, PERFORMED MAIN DOORS ROLLERS ADJUSTMENT AND LUBRICATION.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
